TitleDirectional distance functions and public transportation: A rejoinder
Publication TypeJournal Article
Year of Publication2010
AuthorsMcMullen, B, Noh, D-W
JournalTransportation Research Part D: Transport and Environment
Volume15
Issue2
Pagination110 - 111
Date PublishedJan-03-2010
ISSN13619209
URLhttp://linkinghub.elsevier.com/retrieve/pii/S136192090900128Xhttp://api.elsevier.com/content/article/PII:S136192090900128X?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S136192090900128X?httpAccept=text/plain
DOI10.1016/j.trd.2009.10.005
Short TitleTransportation Research Part D: Transport and Environment